MathSciNet Relay Station
MathSciNet bibliographic data
MR1912982 70F25 (37J60 70E18 70E40)
Kozlov, V. V. On the integration theory of equations of nonholonomic mechanics. Regul. Chaotic Dyn. 7 (2002), no. 2, 161–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement